# SDR UPS08152291

- Difficulty date: May 17, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A GLARESHIELD EMERGENCY LIGHT CAPTAIN'S PANEL INOP.  RELAMPED EMERGENCY LIGHT, CHECKS OK IAW TC 050000-01-1.
